# SDR 2025F00241

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: General aviation
- Aircraft: N4BJR8
- Engine: Cfmint LEAP1B28
- Engine time: 7,371 hours, 2,484 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 3640409070
- Condition: Failed Insp
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE LAFAYETTE MRO PART 145 IS REPORTING QUALITY ESCAPE ON ESN 603796. PER CHECK INSPECTION PROCEDURE: IF THE PARTS OR SUB SYSTEMS ARE TRANSFERRED TO ANOTHER ENGINE, THEY MUST BE INSPECTED PER ESM CONSISTENT TO THE LEVEL OF DISASSEMBLY REACHED DURING THE MAINTENANCE OF THE SOURCE ENGINE. QTY 14 FAN BLADES WERE TRANSFERRED FROM ANOTHER UAL ENGINE 60A461 (TSN 7371/CSN: 2484) TO UAL 603796. THESE 14 BLADES WERE NOT INSPECTED PER ESM CONSISTENT TO THE LEVEL OF DISASSEMBLY REACHED DURING THE MAINTENANCE OF THE SOURCE ENGINE. THE INSPECTIONS THAT WERE PERFORMED WERE MANDATORY CH. 5 REQUIREMENT DEFINED IN 05-21-01-01A-281B-C WHICH CONSISTED OF VISUAL INSPECTION OF DOVETAIL AND SHANK (IN ACCORDANCE WITH 72-21-20-01A-310A-C) AND FAN BLADE DETAILED INSPECTION PER AMM TASK 72-22-02-200-801. PLEASE NOTE THAT THERE WERE NO FINDINGS REPORTED ON THE BLADES UPON INSPECTION THAT VIOLATED AMM INSPECTION. ESN 603796 WAS DELIVERED TO UAL ON OCTOBER 1ST 2025. IT IS CURRENTLY NOT ON WING
